| Catalog Number |
6086000000 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was evaluated in the field and the issue was confirmed.However, there was no product malfunction; the issue was the result of a defibrillator hitting the trip bar of the fowler, causing it to engage.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the fowler unexpectedly dropped.There was patient involvement, however there were no consequences or impacts to the patient.